# SDR HYIA20180823003

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 34,941 hours
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LEFT ENGINE OIL PRESSURE DROPPED TO BOTTOM OF GREEN ARC DURING CRUISE. MAINTENANCE INSPECTED AND FOUND METAL PARTICLES IN OIL SYSTEM. THE ENGINE HAS BEEN REPLACED.
